Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Have pimples on face leaving dark spots. Medication?

hello sir, m suffering from pimples on my face which left lots of dark spots :( i wanna cure those dark spots as early as possible.. my skin is oily..can you suggest some gel or cream for external use... previously i tried the NILTAN cream given by doctor...but now i think that also comes on its saturation level,it stopd effecting on my skin now :( Help for reducing the dark spots....Help
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hye! First of all, you should be treated for acne vulgaris, then for the pigmentation. Take tab.azithromycine 500mg three tab per week..1 mon, tue, wen. Like that repeat every week for 6 months, tab. Zink sulfate 220 mg daily at night for 6 months. Cleanse the face with acmed face wash thrice day to remove oiliness. Increase confidence in yourself, be positive, avoid worries, avoid oily food. You will be improved. Then you should take treatment for spots.
Answered: Fri, 15 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor